ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О равномерно-касательных приближениях лакунарными степенными рядами на кривых комплексной плоскости

Арутюнян, Г. В. and Мартиросян, В. А. (1993) О равномерно-касательных приближениях лакунарными степенными рядами на кривых комплексной плоскости. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 28 (3). pp. 36-45. ISSN 00002-3043

[img]
Preview
PDF
Download (3310Kb) | Preview
    Item Type: Article
    Additional Information: On uniform tangential approximations by lacunary power series on curves in the complex plane.
    Uncontrolled Keywords: Haroutunian G. V., Martirosian V. A.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 29 Oct 2012 13:38
    Last Modified: 29 Oct 2012 13:38
    URI: http://mathematics.asj-oa.am/id/eprint/722

    Actions (login required)

    View Item